# SDR SIMA200934901

- Difficulty date: December 14, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 14,746 hours, 13,448 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3253 THE CREW REPORTED A BURNING OIL SMELL DURING TAKEOFF AND CLIMBOUT.  THE SMELL DISSIPATED AFTER THE CLIMBOUT.  THE CREW DID NOT DECLARE AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH ETN-EM-72-034 R4 COULD NOT DUPLICATE SMELL.  COMPLIED WITH 0 CARBON SEAL IAW 72-00-00-00-200-802.  NO EVIDENCE OF OIL.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
